PDF EndNote BibTex Cite

Year 2019, Volume 9, Issue 4, 764 - 772, 01.12.2019

Abstract

References

  • Y. U. Gaba, Startpoints and (α, γ)-contractions in quasi-pseudometric spaces, Journal of Mathematics, Volume 2014 (2014), Article ID 709253, 8 pages.
  • Y. U. Gaba, Advances in Startpoint Theory for quasi-pseudometric spaces, Bull. of the Allahabad Math. Soc., In press.
  • Y. U. Gaba, New Results in the Startpoint Theory for Quasi-Pseudometric Spaces, Journal of Oper- ators. Volume 2014 (2014), Article ID 741818, 5 pages.
  • E. F. Kazeem, C. A. Agyingi and Y. U. Gaba, On Quasi-Pseudometric Type Spaces, Chinese Journal of Mathematics, Volume (2014)2014, Article ID 198685, 7 pages, 2014. doi:10.1155/2014/198685.
  • H.-P. K¨unzi, An introduction to quasi-uniform spaces, Contemp. Math. 486 (2009), 239–304.
  • H.-P. K¨unzi and C. Ryser, The Bourbaki quasi-uniformity, Topology Proceedings, vol. 20, pp 161-183, 1995.

MIX-POINT PROPERTY IN QUASI-PSEUDOMETRIC SPACES

Year 2019, Volume 9, Issue 4, 764 - 772, 01.12.2019

Abstract

In this article, we give new results in the startpoint theory for quasi-pseudometric spaces. The results we present provide us with the existence of startpoint endpoint, xed point for multi-valued maps de ned on a bicomplete quasi-pseudometric space. We characterise the existence of startpoint and endpoint by the so-called mix-point property. The present results extend known ones in the area.

References

  • Y. U. Gaba, Startpoints and (α, γ)-contractions in quasi-pseudometric spaces, Journal of Mathematics, Volume 2014 (2014), Article ID 709253, 8 pages.
  • Y. U. Gaba, Advances in Startpoint Theory for quasi-pseudometric spaces, Bull. of the Allahabad Math. Soc., In press.
  • Y. U. Gaba, New Results in the Startpoint Theory for Quasi-Pseudometric Spaces, Journal of Oper- ators. Volume 2014 (2014), Article ID 741818, 5 pages.
  • E. F. Kazeem, C. A. Agyingi and Y. U. Gaba, On Quasi-Pseudometric Type Spaces, Chinese Journal of Mathematics, Volume (2014)2014, Article ID 198685, 7 pages, 2014. doi:10.1155/2014/198685.
  • H.-P. K¨unzi, An introduction to quasi-uniform spaces, Contemp. Math. 486 (2009), 239–304.
  • H.-P. K¨unzi and C. Ryser, The Bourbaki quasi-uniformity, Topology Proceedings, vol. 20, pp 161-183, 1995.

Details

Primary Language English
Journal Section Research Article
Authors

Y. U. GABA This is me
Institut de Math´ematiques et de Sciences Physiques (IMSP), 01 BP 613 Porto-Novo, B´enin. African Center for Advanced Studies (ACAS), P.O. Box 4477, Yaounde, Cameroon.

Publication Date December 1, 2019
Published in Issue Year 2019, Volume 9, Issue 4

Cite

Bibtex @ { twmsjaem760948, journal = {TWMS Journal of Applied and Engineering Mathematics}, issn = {2146-1147}, eissn = {2587-1013}, address = {Işık University ŞİLE KAMPÜSÜ Meşrutiyet Mahallesi, Üniversite Sokak No:2 Şile / İstanbul}, publisher = {Turkic World Mathematical Society}, year = {2019}, volume = {9}, number = {4}, pages = {764 - 772}, title = {MIX-POINT PROPERTY IN QUASI-PSEUDOMETRIC SPACES}, key = {cite}, author = {Gaba, Y. U.} }